DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Administrative Sciences and Al-Majma’ah >
College of Administrative Sciences and Al-Majma’ah >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/1636

Title: A Comment on: a stochastic approach to the estimation of the numbers of survivals at each age
Authors: Al-Yousef, M.H.
Keywords: Analytical adjustment
Demographic evaluation
Life table
Issue Date: 1989
Publisher: King Saud University
Citation: Journal of King Saud University, Administrative Sciences: 1(1-2); 29-32
Abstract: The aim of this study is to discuss the paper entitled "A stochastic approach to<br>the estimation of the number of survivals at each age"[l] which treated the same<br>problem as our previous paper "An analytical adjustment of life tables"[2] with alter-native<br>approach.
Description: Associate Professor, Dept. of Quantitative Methods, College of Admin. Sciences, King Saud University, Riyadh, Saudi Arabia
URI: http://hdl.handle.net/123456789/1636
Appears in Collections:College of Administrative Sciences and Al-Majma’ah

Files in This Item:

File SizeFormat
stochasticapproachtotheestimationofthenumbersofsurvivalsateachage.pdf649.52 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback